Well-posed elliptic Neumann problems involving irregular data and domains
2010 (English)In: ANNALES DE L INSTITUT HENRI POINCARE-ANALYSE NON LINEAIRE, ISSN 0294-1449, Vol. 27, no 4, 1017-1054 p.Article in journal (Refereed) Published
Non-linear elliptic Neumann problems, possibly in irregular domains and with data affected by low integrability properties, are taken into account. Existence, uniqueness and continuous dependence on the data of generalized solutions are established under a suitable balance between the integrability of the datum and the (ir)regularity of the domain. The latter is described in terms of isocapacitary inequalities. Applications to various classes of domains are also presented. (C) 2010 Elsevier Masson SAS. All rights reserved.
Place, publisher, year, edition, pages
GAUTHIER-VILLARS/EDITIONS ELSEVIER, 23 RUE LINOIS, 75015 PARIS, FRANCE , 2010. Vol. 27, no 4, 1017-1054 p.
Non-linear elliptic equations, Neumann problems, Generalized solutions, A priori estimates, Stability estimates, Capacity, Perimeter, Rearrangements
IdentifiersURN: urn:nbn:se:liu:diva-58965DOI: 10.1016/j.anihpc.2010.01.010ISI: 000281038300003OAI: oai:DiVA.org:liu-58965DiVA: diva2:347772